Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Tremors and sweating, weight loss, hyperthyroid. Is this symptom due to hyper masturbation?

Hello doctor, Hi. I have a problem with my hand . Its shaking even holding an empty plate. Sometimes when I do a presentation I couldn t point to the slides since the shaking worsen. I realized this usually happen when I m nervous and not having enough rest/ sleep. Also, I do sweat a lot, even in the morning after shower and getting ready for work, I would sweat like doing workout at gym and again it will get really ugly if I m nervous. I ve experienced sudden weight loss since couple of weeks ago, everybody who knew me say that when they met me recently. For your information doctor, I m an addict to masturbation. Its like 2-4 times a day. This hand shaking, is it due to hyper masturbation or do I have a hyperthyroid issue. Please help doctor . I m really worried.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Masturbation may not lead to tremors of hands. These are not typical symptoms of thyroid disorder. However, you may do a Thyroid function test ( Free T4 and TSH). For excessive masturbation and above symptoms, seeking a psychiatric/psychology help may be good.
Answered: Mon, 20 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor